Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Weak leg muscles

I have been recently been diagnosed with Graves Disease. I am very worried about a symptom that I ve been having. My thigh muscles and calf muscles really hurt when climbing stairs. Do you thing this is a related symptom? They are really weak. Please help.
Asked On : Wed, 6 Apr 2011
Answers:  2 Views:  613
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Yes. Muscle weakness and pain is present in cases of Grave's disease. You need to take the medication as the Doctor advised and also do graded muscle exercises and not overexert yourself. Even lifting the arms up would be difficult and painful on some occasions. If there is too much pain, you may apply pain killing gels or balms over the area and get relief.
Answered: Thu, 7 Jul 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.No this symptom is not related.The reason could like some deficiency of vitamins espcially b complex group,calcium deficiency or some blood supply problems.It is better that this evaluated by a ortho surgeon.Please see a doctor for this.Take good food rich in vitamines and minerals.Continue treatment for graves disease.

wishing you good health.
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor